MathSciNet Relay Station
MathSciNet bibliographic data
MR1931570 20H05 (11F06)
Tukia, Pekka; Wang, Xiantao Discreteness of subgroups of ${\rm SL}(2,{\bf C})$ containing elliptic elements. Math. Scand. 91 (2002), no. 2, 214–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement